promotion image of download ymail app
Promoted

Is there a possible conflict with taking 50mg of Atenolol (for angina) and 25mg of Promethazine (for vertigo)?

I take the Atenolol daily and the Promethazine only when I have acute attacks of Meniere's Syndrome that include vertigo. My heart rate is around 54-56, age 62, male. I have had lightheadedness, slurred speech on awaking one morning, and generally feel very sluggish.

6 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    there is no interaction between the 2 drugs... they do share some of the same side effects though... if your blood pressure drops too low with atenolol you may experience some of the side effects you mentioned... atenolol is a beta-blocker, which have been known to give people a sluggish feeling... promethazine could cause slurred speech and a sluggish feeling due to the fact that it causes drowsiness...

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    This is something you should be consulting your doctor and/or pharmacist about. I'm no doctor myself, but slurred speech sounds like a symptom of a stroke. Get to your doctor or an emergency room immediately!

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    i wouldnt take the two together. Call a pharmacist to be certain of drug interactions sometimes they know more than the doctors do about drug interactions.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    there is no ineraction between them at all.

    it is safe to be taken together.

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • Jessy
    Lv 4
    1 decade ago

    Does this look like a pharmacy to you?

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    ASK YOUR PHARMACIST OR DOCTOR

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.